# SDR ASAA2023060943512

- Difficulty date: June 9, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 45,141 hours, 13,053 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1870GH
- Condition: Inoperative
- Location: Hf 1 Radio
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF1 RADIO SHOWS FAIL FAIL ON THE AUDIO CONTROL PANEL WHEN SELECTED. GROUNDED - YES.  DURING TROUBLESHOOTING OF HF1, FOUND THAT HF1 TESTED OK PER B737-800 AMM 23-11-21-400-801. NO FAULTS WITH HF-1 SYSTEM, BUT FOUND #2 HF TRANSCEIVER INOP WITH NO POWER. REPLACED #2 HF TRANSCEIVER PER AMM 23-11-21-400-801.
